field extensions in characteristic two, J. Alg 259 361-414 (2003)
[BK] Bloch, S., Kato, K., p-adic
´
Etale Cohomology, Publ. Math. IHES 63 (1986), 107-152
[I] Izhboldin, O., On p-torsion in K∗
M
for fields in characteristic p, Algebraic K-theory, Adv.
Soviet Math 4 (1990), 129-144
[JR] Jacob, B., Rost, M., Degree four cohomological invariants for quadratic forms, Invent. Math.
96 551-570 (1989)
[K] Kato, K, Symmetric bilinear forms, quadratic forms and Milnor K-theory in characteristic
two, Invent. Math 66 (1982) 493-510
[M] Milnor, J., Algebraic K-theory and quadratic forms. Invent. Math. 9, 318-344 (1970)
[V] Voevodsky, V., On 2-torsion in motivic cohomology, arXiv:math/0107110 v1 (2001)
Departamento de Ciencias ısicas y Matematicas, ´ Universidad Arturo Prat, Casilla
121, Iquique, Chile
E-mail address: e-mail: raravire@unap.cl
Department of Mathematics, University of California, Santa Barbara, Santa Bar-
bara, California, USA 93106
E-mail address: e-mail: jacob@math.ucsb.edu
Previous Page Next Page